RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 3  


Ordinary Differential Equations
On periodic solutions of a system of differential equations
E. P. Volokitin, S. A. Treskov
291
On the stability of the singular set of a dynamical system
I. P. Pavlotsky, M. Strianese
296
Sections of sets of nonuniqueness points of first-order ordinary differential equations
S. L. Sobolevskii
304
An algorithm for solving the conditional extremum problem
M. M. Khapaev, A. A. Tsygankov
310

Partial Differential Equations
Completeness of a system of root elements of a fourth-order operator-differential equation
I. V. Aliev
313
An approximation of the Green function for the Schrödinger equation
A. A. Arsen'ev
319
Existence of the principal eigenvalue for cooperative elliptic systems in a general domain
I. Birindelli, E. Mitidieri, G. Sweers
325
On the existence of conformally equivalent metrics for Riemannian manifolds with boundary
Ya. Sh. Il'yasov
334
The Fourier-Bessel transformation in the theory of singular differential equations
A. A. Kulikov, I. A. Kipriyanov
340
The Cauchy problem for the extended Fisher–Kolmogorov equation
L. A. Peletier, S. I. Pokhozhaev
351

Numerical methods
Sufficient conditions for the convergence of nonclassical asymptotic expansions for the Sturm–Liouville problem with periodic conditions
B. I. Bandyrskii, V. L. Makarov, O. L. Ukhanev
367
Solution of differential-algebraic equations by the method of continuation with respect to the best parameter
E. B. Kuznetsov, V. I. Shalashilin
379
A two-sided FD-method for solving the Dirichlet problem for the Helmholtz equation
Ī. Ī. Lazurchak, V. L. Makarov
388
Mathematical modeling of convective diffusion processes in a multicomponent incompressible medium with chemical transformations and phase transitions
M. P. Marchenko, I. V. Fryazinov
396
Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II
V. A. Sadovnichii, A. Yu. Popov
403
On some difference analogues of first-order invariant hyperbolic systems
V. N. Sushch
411

Short Communications
Integrals and last multipliers of partial differential systems
D. V. Buslyuk
418
Continuability of solutions of nonlinear equations
Yu. Knezhevich-Milyanovich
420
Stabilization of an unstable fixed point in a simplified model of a Lorentz gas
A. V. Malinin
423
Stability and attraction in quasidifferential equations
T. A. Mel'nik
425
An infinite-dimensional analogue of the theorem on a removable singular point of a harmonic function
M. V. Tuvaev
426
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020